# SDR CALA2025071006421

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 81,808 hours, 35,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE DOOR 1R BORDERLINE. NEEDS SERVICING SOON.  CHECKED DOOR 1RT RESERVOIR PRESSURE AND FOUND IN THE GREEN BAND PER GAGE MODEL "A". PER AMM TASK 25-62-00-210-001-A. NO OTHER DEFECTS NOTED. VERDEJO, ISSAC (V950090) CHECKED DOOR 1RT RESERVOIR PRESSURE AND FOUND IN THE GREEN BAND PER GAGE MODEL "A". PER AMM TASK 25-62-00-210-001-A. NO OTHER DEFECTS NOTED. ADD EMP:V950090
